# SDR 06FDEA1402

- Difficulty date: April 12, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74162
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - REAR SPAR UPPER SPAR CAP AT STA XORS 1062 FOUND CORROSION.  CORROSION ON RIGHT HAND WING, REAR SPAR UPPER SPAR CAP AT STA XORS 1062 REMOVED AS PER SRM 51-21-01 VOLUME II AND FOUND WITHIN LIMIT AS PER SRM 57-20-00 FIGURE 16 VOLUME I.  ORIGINAL MEASURED THICKNESS = 0.150" AND MINIMUM ORIGINAL BLUEPRINT   THICKNESS = 0.122", THICKNESS REMOVED = 0.033" AND THICKNESS REMAINING = 0.117".  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
